MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of tip of outer sheath damaged.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was about to be used during a ureteroscopy with laser lithotripsy procedure performed on (b)(6) 2024.It was reported that prior to procedure, the navigator hd was opened, and the tip of the outer sheath was found broken.The procedure was completed with another navigator access sheath device.There were no patient complications reported as a result of this event.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19047397
Report Number2124215-2024-19088
Device Sequence Number18263324
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model NumberM0062502220
Device Catalogue Number250-222
Device Lot Number0030108788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown